It's an unfamiliar odor. Not sweet or like ammonia and it has only happened since I've been on the medicine over a week. No other symptoms. Urine is not cloudy. No pains when urinating.
Hydrochlorothiazide is a diuretic, which is commonly referred to as a "water pill." It works by increasing the amount of salt and water that the kidneys remove from the blood. This extra salt and water is passed out through the urine. By increasing the amount of water removed from the blood, hydrochlorothiazide causes a decrease in blood volume.
Perhaps this maybe the cause of the urine to have an unfamiliar odor, please do talk with your doc too to seek a more accurate answer.
Best wishes, take care, please.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2011 • 2 answers
I have heard garlic can cause body odor,if so, what does this smell like? I have been taking garlic?
Posted 22 Feb 2012 • 1 answer
Posted 7 Feb 2016 • 1 answer
Posted 17 Apr 2016 • 0 answers
Posted 5 Jun 2016 • 0 answers